数学物理学报 ›› 2019, Vol. 39 ›› Issue (5): 1087-1093.

• 论文 • 上一篇    

一类非线性Schrödinger方程三种类型的解

梅艳芳, 王友军   

  1. 华南理工大学数学学院 广州 510640
  • 收稿日期:2018-09-27 修回日期:2019-01-09 发布日期:2019-11-08
  • 作者简介:王友军,E-mail:scyjwang@scut.edu.cn
  • 基金资助:
    国家自然科学基金(11371146)、中央高校基本科研业务专项资金(2018MS59)和广东省自然科学基金(2018A0303130196)

Three Types of Solutions for a Class of Nonlinear Schrödinger Equations

Mei Yanfang, Wang Youjun   

  1. School of Mathematics, South China University of Technology, Guangzhou 510640
  • Received:2018-09-27 Revised:2019-01-09 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11371146), the Special Fund for Basic Research Business of Central Universities (2018MS59) and the Natural Science Foundation of Guangdong Province (2018A0303130196)

摘要: 该文考虑了等离子体中出现的一类非线性Schrödinger方程基态解、振荡解以及孤波解的存在性及其渐近行为.

关键词: 非线性Schrödinger方程, 基态解, 振荡解

Abstract: In this paper, the existence of ground state, oscillation solution and soliton solution of a class of nonlinear Schrödinger equations in plasma are considered.

Key words: Nonlinear Schrödinger equations, Ground state solution, Oscillation solution

中图分类号: 

  • O175.2